# SDR COMA2012061350042

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 27,890 hours, 23,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 17300253
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO DAY DURING GEAR EXTENSION NOSE GEAR FAILED TO LOCK DOWN.  RAN QRH, CYCLED GEAR OBSERVED NOSE DOOR INDICATION.  EMERGENCY DECLARED, A/C LANDED SAFELY IN DAY.  REMOVED AND REPLACED NLG DOWNLOCK NR 1 SENSOR.  OPS CHECK GOOD.
